# SDR YENA20090522053

- Difficulty date: May 22, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 37,078 hours, 14,271 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 342B040000
- Part serial: 04962
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 22,247 hours, 7,837 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 180, PHX-JFK, CRUISING AT 37,000, BLEED 2 THEN BLEED 1 FAULTED (BLEED AIR SUPPLY SYSTEMS).  REMOVED AND REPLACED NR 1 ENG BLEED AIR SUPPLY SYS THERMOSTAT IAW 36-11-43-04, LEAK CHECK & OPS CHECKS OK.
